Asymptotic Properties of Urn Models with Nonhomogeneous Generating Matrices

( views:220, downloads:0 )
Author:
ZHOU Yue-jin()
Journal Title:
Journal of Biomathematics
Issue:
Volume 27, Issue 01, 2012
DOI:
Key Word:

Abstract:

  • [1]Robbins H.Some aspects of the sequential design of experiments[J].Bulletin of the American Mathematical Society,1952,58:527-535.
  • [2]Rosenberger W F,Flournoy N,Durham S D.Asymototic normality of maximum likelihood estimators from multiparameter response-driven designs[J].Journal of Statistical Planning and Inference,1997,60:69-76.
  • [3]Goad D S.Sequential tests for an unstable response variable[J].Biometrika,1991,78:113-121.
  • [4]Wei L J,Durham S.The randomized play-the-winner rule in medical trials[J].Journal of the American Statistical Association,1978,73:840-843.
  • [5]Chen G J,Chen Y M,Bai Z D,et al.A kind of optimal design of urn models[J].Acta Mathematica Scientica,2003,23(A):208-214.
  • [6]Bai Z D,Chen G J,Hu F F.Some theorems under urn models with time trends[J].Chinese Annals of Mathematics,2001,22(A):89-96.
  • [7]Bai Z D,Chen G J,Hu F F.A kind of urn model for adaptive sequential design[J].Acta Mathematica Scientica,2001,21(B):224-228.
  • [8]Zhang L X.Asymptotic results on a class of adaptive multi-treatment designs[J].Journal of Multivariate Analysis,2006,97:586-605.
  • [9]Chen G J,Zhu C H,Wang Y H.Limit theorems and optimal design with adaptive urn models[J].Journal of Systems Science and Complexity,2005,18(3):347-360.
  • [10]马建军,徐兴忠.多重二元响应Probit模型的渐近有效估计[J].生物数学学报,2008,24(4):677-686.
  • [11]张尚立,刘刚.带不完全椭球约束生长曲线线性模型估计的泛容许性[J].生物数学学报,2008,24(1):160-164.
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn